# SDR SWIA200311866

- Difficulty date: March 30, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 21,425 hours, 29,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 6 DOOR, AND FLOOR LIGHTS BETWEEN ROW 3 AND 6, FOUND INOPERATIVE DURING F/A PREFLIGHT CHECKS.  REPLACED ROW 6 EMERGENCY LIGHTS FUSE.  OPS CHECK GOOD.
